# SDR IPXA2024102887439

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,410 hours, 23,170 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDSHIELD CRACKED IN FLIGHT @FL380 AFTER ARCING REMOVED AND REPLACED #1 WINDSHIELD REF AMM 56-11-01 UP TO STEP 13 (A) FIRST TORQUE. INITIAL TORQUE HAS BEEN ACCOMPLISHED @0330L ON 10/28/2024.
